Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 18, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2008, 12:13 AM CDT for Harvey County, Reno County, Sedgwick County, Kansas. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2008, 12:13 AM CDT (05:13 UTC)
- Expired
- Apr 8, 2008, 1:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Harvey County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 27 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 12:13 AM CDT | TSTM WND GST 67 | 3 W Halstead, KS | |
| Apr 8, 12:27 AM CDT | HAIL 0.88 | Mount Hope, KS | |
| Apr 8, 12:35 AM CDT | TSTM WND DMG | 2 S Newton, KS | SEMI-TRAILER FLIPPED OVER OFF OF ROAD 2 MILES SOUTH OF NEWTON. |
| Apr 8, 12:35 AM CDT | TSTM WND GST 60 | 5 E Newton, KS | |
| Apr 8, 12:35 AM CDT | TSTM WND GST 71 | Newton, KS | |
| Apr 8, 12:46 AM CDT | HAIL 1 | 3 N Maize, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 425 m²/s²
- 0-3 km storm-relative helicity
- 835 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 080513
SVRICT
KSC079-155-173-080600-
/O.NEW.KICT.SV.W.0018.080408T0513Z-080408T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1213 AM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS.
HARVEY COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 100 AM CDT.
* AT 1208 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF BURRTON TO
MOUNT HOPE TO 11 MILES WEST OF MOUNT HOPE...AND MOVING EAST AT 51
MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ANDALE...BEL AIRE...BENTLEY...BURRTON...COLWICH...GARDEN PLAIN...
GODDARD...HALSTEAD...HESSTON...KECHI...MAIZE...MOUNT HOPE...
NEWTON...NORTH NEWTON...PARK CITY...SEDGWICK...VALLEY CENTER...
WALTON...WHITEWATER...DOWNTOWN WICHITA...JABARA AIRPORT...NORTHEAST
WICHITA...WEST WICHITA...NEWTON AIRPORT.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
LAT...LON 3764 9769 3816 9772 3816 9715 3810 9715
3770 9714
TIME...MOT...LOC 0513Z 270DEG 44KT 3822 9760 3792 9760
3781 9778
$$
LAWSON2 follow-up statements
000
WWUS53 KICT 080526
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CDT TUE APR 8 2008
KSC155-080535-
/O.CAN.KICT.SV.W.0018.000000T0000Z-080408T0600Z/
RENO KS-
1225 AM CDT TUE APR 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RENO COUNTY HAS
BEEN CANCELLED...
AT 1224 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3816 9768 3816 9716 3810 9715 3777 9715
3772 9768
TIME...MOT...LOC 0525Z 270DEG 44KT 3822 9741 3792 9741
3781 9759
$$
KSC079-173-080600-
/O.CON.KICT.SV.W.0018.000000T0000Z-080408T0600Z/
HARVEY KS-SEDGWICK KS-
1225 AM CDT TUE APR 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SEDGWICK AND HARVEY COUNTIES UNTIL 100 AM CDT...
AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HESSTON TO SEDGWICK TO
ANDALE...MOVING EAST AT 51 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR NEWTON BY 1230 AM CDT.
NEAR WALTON BY 1235 AM CDT.
NEAR PARK CITY BY 1245 AM CDT.
THE TOWNS OF BENTLEY...NORTH NEWTON...NEWTON AIRPORT...KECHI AND BEL
AIRE ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3816 9768 3816 9716 3810 9715 3777 9715
3772 9768
TIME...MOT...LOC 0525Z 270DEG 44KT 3822 9741 3792 9741
3781 9759
$$
LAWSON000
WWUS53 KICT 080558
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1258 AM CDT TUE APR 8 2008
KSC079-173-080608-
/O.EXP.KICT.SV.W.0018.000000T0000Z-080408T0600Z/
HARVEY KS-SEDGWICK KS-
1258 AM CDT TUE APR 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEDGWICK AND HARVEY
COUNTIES HAS EXPIRED...
AT 158 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
LAT...LON 3816 9768 3816 9716 3810 9715 3777 9715
3772 9768
TIME...MOT...LOC 0553Z 270DEG 44KT 3822 9697 3792 9698
3781 9716
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:38 PM CDT, 8 hours 35 minutes earlier.
Area forecast discussion, Apr 7, 3:38 PM CDT, 8 hours 35 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE WICHITA KS 338 PM CDT MON APR 7 2008 .DISCUSSION... THE MAIN FORECAST CONCERNS WILL DEAL WITH POSSIBLE SEVERE WEATHER CHANCES FOR TONIGHT AND NEXT ROUND OF PRECIPITATION FOR WEDNESDAY AFTERNOON INTO THURSDAY. TONIGHT: FRONTAL BOUNDARY EXTENDED FROM SOUTHWEST OKLAHOMA INTO SOUTHERN MISSOURI....WITH SURFACE HIGH PRESSURE OVER NEBRASKA. THIS RESULTED IN EASTERLY FLOW GIVING GOOD UPSLOPE CONDITIONS OVER THE FORECAST AREA. CURRENTLY...SCATTERED AREAS OF ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS ALREADY OCCURRING. OVERNIGHT THE FRONTAL BOUNDARY WILL DRIFT NORTHWARD AND CONTINUE TO BE THE FOCUS FOR THUNDERSTORM ACTIVITY. SPC HAS INCLUDED MOST OF SOUTH CENTRAL AND SOUTHEAST KANSAS IN A SLIGHT RISK AREA FOR SEVERE THUNDERSTORMS. THE BEST CHANCE FOR THIS TO OCCUR SHOULD BE AFTER 11:00 PM AND THE MAIN THREAT WILL BE HAIL MAINLY EAST OF THE TURNPIKE WHERE THE LOW LEVEL JET WILL ENHANCE THE LIFT ALONG THE FRONTAL BOUNDARY. RAINFALL WILL BE WIDESPREAD THROUGH THE AREA. TUESDAY: AT 12Z A FRONTAL BOUNDARY SHOULD EXTEND FROM CENTRAL OKLAHOMA... ACROSS SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI. THE BEST CHANCES FOR PRECIPITATION WILL BE IN THE VICINITY OF THIS BOUNDARY. ALONG AND TO THE NORTH OF THIS BOUNDARY. THE BOUNDARY WILL MOVE SLOWLY TO THE EAST THROUGH THE DAY. CHANCES OF RAIN ARE EXPECTED TO END MAINLY WEST OF I-135 BY NOON...THEN THROUGH SOUTHEAST KANSAS BY 2200Z. WEDNESDAY: COOLER BELOW CLIMO HIGH TEMPERATURES WILL BE IN STORE ON WEDNESDAY AS SURFACE HIGH SETTLES OVER THE AREA. IT WILL BE A CHILLY START ON WEDNESDAY WITH POSSIBLE FOG IN THE MORNING DUE TO EXPECTED MOIST BOUNDARY LAYER AND DECOUPLED WINDS. CHANCES OF SHOWERS WILL BE MOVING IN FROM THE SOUTHWEST DURING THE AFTERNOON AND INTO THE EVENING HOURS AS THE NEXT SYSTEM MOVES IN. THURSDAY THROUGH FRIDAY: GFS MODEL HAS BEEN CONSISTENT WITH AN H5 TROF OVER THE ROCKY MOUNTAIN REGION BY EARLY THURSDAY. AT THE SURFACE...A LOW PRESSURE SYSTEM OVER EASTERN NEW MEXICO WITH A FRONTAL SYSTEM EXTENDING FROM THE LOW...THROUGH EASTERN OKLAHOMA INTO MISSOURI. THE SURFACE LOW IS PROGGED TO MOVE EAST INTO OKLAHOMA WITH THE FRONTAL BOUNDARY IN THE VICINITY OF THE I-44 CORRIDOR. GREATEST CHANCES OF THUNDERSTORMS WILL BE CONFINED TO SOUTHEAST KANSAS AND POINTS EASTWARD...WHERE WE COULD SEE SOME SIGNIFICANT RAINFALL BEFORE THIS SYSTEM MOVES OUT. REMAINDER OF THE FORECAST AREA...GOOD UPSLOPE CONDITIONS WITH ABUNDANT LOW LEVEL MOISTURE...SO RAIN SHOWERS DEFINITELY A GOOD BET. SATURDAY THROUGH MONDAY: UPPER LEVEL LOW IS PROGGED TO BE CENTERED OVER MICHIGAN SATURDAY WITH RIDGING OVER THE WESTERN U.S. AT THE SURFACE...HIGH PRESSURE WILL DOMINATE THE CENTRAL U.S. RESULTING IN PLEASANT WEATHER DURING THIS TIME PERIOD. WILL SEE A WARMING TREND EACH DAY AS THE H5 RIDGE MOVES EASTWARD. HIGHS ON SATURDAY SHOULD BE IN THE MID 60S WARMING INTO THE LOWER 70S BY MONDAY. AVIATION...18Z TAF ISSUANCE LATEST RADAR LOOP WAS SHOWING SOME ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS TRYING TO DEVELOP OVER SOUTH CENTRAL KANSAS. THIS IS THE LEADING EDGE OF SOME MOISTURE TRANSPORT TAKING PLACE BETWEEN 300-305K. LATEST SURFACE ANALYSIS WAS SHOWING LOTS OF DRY AIR STILL IN PLACE IN THE LOW LEVELS. THIS ACTIVITY ON RADAR WILL MOST LIKELY RESULT IN SOME VIRGA. OTHERWISE...CEILINGS SHOULD BEGIN TO LOWER THIS EVENING AS MORE MOISTURE CONTINUES TO PUMPED UP FROM THE GULF. BEST THUNDERSTORM CHANCES STILL APPEAR TO BE TOWARDS MIDNIGHT WITH CEILINGS DROPPING INTO THE IFR CATEGORY AS THE NORTHERLY FLOW KICKS IN OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 45 55 36 57 / 90 50 10 40 HUTCHINSON 42 52 35 56 / 100 50 10 40 NEWTON 44 53 36 57 / 100 60 10 40 ELDORADO 47 55 37 58 / 100 70 10 30 WINFIELD-KWLD 48 57 37 58 / 80 60 10 40 RUSSELL 35 49 32 53 / 90 50 10 40 GREAT BEND 36 50 32 53 / 90 40 10 40 SALINA 39 49 33 55 / 100 50 10 30 MCPHERSON 41 51 34 55 / 100 50 10 40 COFFEYVILLE 53 60 39 64 / 90 70 10 30 CHANUTE 51 57 39 62 / 90 70 10 20 IOLA 50 56 39 62 / 90 80 10 20 PARSONS-KPPF 52 59 39 63 / 90 70 10 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && ELDER/COX
Hazardous weather outlook, Apr 7, 3:54 PM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 354 PM CDT MON APR 7 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-082100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 354 PM CDT MON APR 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A STRONG STORM SYSTEM WILL MOVE INTO THE REGION LATE TONIGHT. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS LATER TONIGHT AND INTENSIFY... AS A LOW LEVEL JET PUMPS RICHER GULF MOISTURE INTO THE AREA. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING QUARTER TO GOLFBALL SIZE HAIL...MAINLY FOR LOCATIONS ALONG AND EAST OF THE TURNPIKE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL LINGER ACROSS THE AREA ON TUESDAY WITH STRONG TO SEVERE STORMS POSSIBLE OVER SOUTHEAST KANSAS EARLY TUESDAY MORNING...WITH LARGE HAIL BEING THE MAIN SEVERE WEATHER RISK. MEANWHILE...ANOTHER STORM SYSTEM WILL DEVELOP AND AFFECT THE CENTRAL PLAINS FOR WEDNESDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN...BUT SEVERE WEATHER CHANCES LOOK TO BE LIMITED WITH THIS NEXT WEATHER SYSTEM. HOWEVER...SOME OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAIN THAT COULD RESULT IN FLOODING. STAY TUNED FOR ADDITIONAL DETAILS OR UPDATES ON THIS STORM SYSTEM. FRIDAY AFTERNOON...STRONG NORTHWEST WINDS COMBINED WITH LOW HUMIDITIES WILL PUT THE RANGELAND FIRE DANGER INTO THE HIGH CATEGORY. OUTDOOR BURNING IS DISCOURAGED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE FOR TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...AND COULD BE REQUIRED AGAIN OVER SOUTHEAST KANSAS EARLY TUESDAY MORNING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Apr 7, 11:30 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1130 PM CDT MON APR 7 2008 KSZ067-080500- RENO- 1130 PM CDT MON APR 7 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RENO COUNTY... AT 1124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF TURON...OR 16 MILES NORTHWEST OF KINGMAN...AND MOVING NORTHEAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Apr 7, 11:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1144 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM HAIL 3 S GOESSEL 38.20N 97.35W
04/07/2008 E0.50 INCH MARION KS LAW ENFORCEMENT
&&
LFWSpecial weather statement, Apr 7, 11:51 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1151 PM CDT MON APR 7 2008 KSZ067-080515- RENO- 1151 PM CDT MON APR 7 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RENO COUNTY... AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SOUTH HUTCHINSON...OR 7 MILES SOUTHWEST OF HUTCHINSON...AND MOVING NORTHEAST AT 45 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Apr 7, 11:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1152 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL PARTRIDGE 37.97N 98.09W
04/07/2008 E0.75 INCH RENO KS EMERGENCY MNGR
PEA TO DIME SIZE HAIL COVERED GROUND.
&&
LFWSpecial weather statement, Apr 8, 12:05 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1205 AM CDT TUE APR 8 2008 KSZ050-067-080530- RENO-RICE- 1205 AM CDT TUE APR 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RENO AND RICE COUNTIES... AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF ABBYVILLE...OR 21 MILES WEST OF HUTCHINSON...AND MOVING NORTHEAST AT 46 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Apr 8, 12:13 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1213 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TSTM WND GST MOUNT HOPE 37.87N 97.66W
04/08/2008 M64 MPH SEDGWICK KS TRAINED SPOTTER
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 12:42 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 48 min |
| Apr 8, 12:55 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 28 min |
| Apr 8, 1:08 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 67 min |
| Apr 8, 1:28 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 62 min |
| Apr 8, 1:55 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 41 min |
| Apr 8, 2:09 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.